Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Muscle ache, thigh gets red, sensitive to heat and showers

I started working out again 3 days ago. Yesterday and today I noticed that my left thigh gets a webbed looking redness when the skin is heated by the sun or warm showers and fades away as my skin cools. This is not triggered by anything else nor does it happen anywhere else on my body. My muscles are all achy but I do not feel as though I have injured that thigh. What could it be?
Asked On : Mon, 11 Jun 2012
Answers:  2 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Yoru symptoms are suggestive of cholinergic urticaria. Usually avoiding haet and hot showers reduces the problem considerably. You can consult your dermatologist for a specific treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 11 Jun 2012
I find this answer helpful
Physical Therapist or Physiotherapist Chinmaya Kumar Patra (PT)'s  Response
Hello there,
Your complaints are the signs of inflammation. That could be a delayed onset of muscle soreness (DOMS) or micro tear of thigh muscles due to overuse..

You need to give rest to that left thigh immediately at least for 2-3 days.
Apply cyopack every two(02) hourly.
Take some nonsteroidal anti inflammatory drugs (NSAID)
Keep a pillow beneth the knee while sleeping.

Wish your thigh would become symptoms free soon....
Answered: Mon, 11 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor